# SDR HALA202291500260

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 11,842 hours, 2,657 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LOOP B FAULT ECAM ON THEN OFF 2 X FRUING FLIGHT. FOUND CHAFED WIRE ON WIRE HARNESS 4166KS. REMOVED AND REPLACED WIRE HARNESS 4166KS PER AMM 26-12-62-400-802-A. ENGINE FIRE AND OVERHEAT DETECTION TEST PASSED PER AMM 26-12-00. OK FOR SVC.
